Volume 15, issue 1 (2011)

Download this article
For screen
For printing
Recent Issues

Volume 18 (2014)
Issue 1 1–616
Issue 2 617–1244
Issue 3 1245–1863

Volume 17 (2013) 1–5

Volume 16 (2012) 1–4

Volume 15 (2011) 1–4

Volume 14 (2010) 1–5

Volume 13 (2009) 1–5

Volume 12 (2008) 1–5

Volume 11 (2007)

Volume 10 (2006)

Volume 9 (2005)

Volume 8 (2004)

Volume 7 (2003)

Volume 6 (2002)

Volume 5 (2001)

Volume 4 (2000)

Volume 3 (1999)

Volume 2 (1998)

Volume 1 (1997)

G&T Monographs
The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060

Totally nonsymplectic Anosov actions on tori and nilmanifolds

David Fisher, Boris Kalinin and Ralf Spatzier

Geometry & Topology 15 (2011) 191–216

DOI: 10.2140/gt.2011.15.191

Abstract

We show that totally nonsymplectic Anosov actions of higher rank abelian groups on tori and nilmanifolds with semisimple linearization are C–conjugate to actions by affine automorphisms.

Keywords

rigidity, smooth conjugacy, Anosov action, higher rank abelian group

Mathematical Subject Classification
References
Publication

Received: 29 March 2010
Accepted: 15 November 2010
Published: 30 January 2011
Proposed: Benson Farb
Seconded: Danny Calegari, Walter Neumann

Authors
David Fisher
Department of Mathematics
Indiana University
Rawles Hall
Bloomington IN 47405
USA
http://mypage.iu.edu/~fisherdm/
Boris Kalinin
Department of Mathematics and Statistics
University of South Alabama
Mobile AL 36688
USA
http://www.southalabama.edu/mathstat/personal_pages/kalinin/
Ralf Spatzier
Department of Mathematics
University of Michigan
2074 East Hall
530 Church Street
Ann Arbor MI 48109
USA
http://www.math.lsa.umich.edu/~spatzier/